# SDR RAIA00704009

- Difficulty date: April 3, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 14,660 hours, 13,039 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: A17612
- Condition: Shorted
- Location: Rt Mlg Wow
- Part time: 14,660 hours, 13,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8022 - STL - LANDING GEAR AIR/GROUND FAIL, NO TRIM, LANDING GEAR NOT DOWN MESSAGES.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR WOW PROX SWITCH, AFT SIDE, SYSTEM CHECK GOOD.
